加载中…
In this article we prove Bohr inequalities for sense-preserving -quasiconformal harmonic mappings defined in and obtain the corresponding results for sense-preserving harmonic mappings by letting . One of the results includes the sharpened version of a theorem by Kayumov (, 291 (2018), no. 11–12, 1757–1768). In addition Bohr inequalities have been established for uniformly locally univalent holomorphic functions, and for where is univalent or inverse of a univalent function.

生成讲解博客的中文版本

生成AI智能校验的中文版本